# SDR QXEA0001184

- Difficulty date: April 27, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- GOUGE MARKS ON RIGHT HAND NACELLE HORIZONTAL, BH AT INBOARD SIDE APPROX STATION XN240.0.  REPAIRED IAW DHC-8 RD 8-54-1274 AND HORIZON AIR EA 9-54-244.
